# SDR DXTA2011111504790

- Difficulty date: November 10, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 11,374 hours, 7,135 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: S31771
- Part serial: 148515
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE GEAR BUMP HEARD AND FELT 3 TIMES DURING THE FIRST 30 MINS OF THE FLIGHT.  R & R NOSE UPLOCK SWITCH.  CYCLED GEAR SEVERAL TIMES.  OPS CHECKED GOOD IAW MM CH 32-60-00.
